# SDR FDEA201105302030

- Difficulty date: May 30, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: GILLFAB4223
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT 162HF FLOOR PANEL GOT IMPACT  DAMAGED.  FABRICATED A NEW FLOOR PANEL FOR REPLACING IAW DRAWING 17A53279962 & SRM 53-10-20 AND MCG IRM 9701 REVISION G.
